# SDR SWIA201540838

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE, UPPER SURFACE OF VANE T/E CHAFED APPROXIMATELY 4" FROM INBD END OF VANE.  C-CHECK REPAIRED CHAFED AREA RT INBD FLAP VANE T/E IAW STS EA.
